# SDR CALA2019110981928

- Difficulty date: November 5, 2019
- Submitted: November 9, 2019
- Operation: Air carrier
- Aircraft: N75851
- Make and model: Boeing 757324
- Aircraft serial: 32810
- Aircraft time: 56,247 hours, 18,420 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 143N832854
- Condition: Corroded
- Location: Bs 733
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-53-3-0563 CORROSION ON MAIN CABIN CREASE BEAM INNER CHORD U PPER SURFACE AT STA 733 RBL-63. RG1. REF ST-ENG N/R 0077772 REMOVED AND REPLACED CREASE BEAM INNER CHORD MAIN CABIN ST660 TH RU STA 760 RBL-63 IAW B757-3 SRM 51-40-02 AND BOEING DWG: PL143N 8322 REV: BG P/N 143N8328U54 BTCH NO.0003567347 PO NO.SAG1960928 WORK WAS ACCOMPLISHED BY MECH V896250. NO FURTHER ACTION REQUIRED. CLOSING LOGPAGE.
